# SDR SIMA2011340001

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 29,050 hours, 27,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3597 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT CRADLE--THE LOWER CLIP IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED CAPTAIN’S FLASHLIGHT CRADLE IAW EMB MM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
